# SDR C8GA201000010

- Difficulty date: June 22, 2010
- Submitted: June 26, 2010
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 62,048 hours, 35,421 cycles
- Engine: Pwa JT8D15
- System (JASC): 3110 · Instrument Panel
- Part: Cover
- Condition: Damaged
- Location: Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER STARTING THE TAKEOFF ROLE, THE UPPER YAW DAMPER "OFF" LIGHT ILLUMINATED. THE CREW PERFORMED AN ABORTED TAKEOFF AND RETURNED TO THE BLOCKS WITHOUT INCIDENT. POST FLIGHT INSP WAS PERFORMED NOTING THAT THE LIGHT COVER WAS STUCK IN SOCKET. PERFORMED GROUND TEST OF YAW DAMPER SYS, ALL CHECKS GOOD. NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
